MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT

CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT
Model Number 13911009
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the company has determined that the subject event in this mdr is likely not reportable, the company has decided to file this mdr in an abundance of caution and to ensure full compliance with 21cfr part 803.
 
Event or Problem Description
The tip of the erisma-lp mis screwdriver shaft was noticed to be broken after receipt from sterile processing.It is unknown if the breakage happened during surgery or elsewhere.
 
Event or Problem Description
The tip of the erisma-lpmis screwdriver shaft was noticed to be broken after receipt from sterile processing.It is unknown if the breakage happened during surgery or elsewhere.
 
Additional Manufacturer Narrative
Although the company has determined that the subject event in this mdr is likely not reportable, the company has decided to file this mdr in an abundance of caution and to ensure full compliance with 21cfr part 803.On 12/20/2019: although the company has determined that the subject event in this mdr is likely not reportable, the company has decided to file this mdr in an abundance of caution and to ensure full compliance with 21cfr part 803.The device was lost in transit to the company by the carrier.As such, no analysis was able to be performed by the manufacturer.

Brand Name
ERISMA-LP MIS
Common Device Name
SCREWDRIVER SHAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key9125234
Report Number3009962553-2019-00007
Device Sequence Number16734440
Product Code HXX
UDI-Device Identifier03700780627271
UDI-Public(01)03700780627271
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number13911009
Device Catalogue Number13911009
Device Lot NumberH632X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR